# SDR ASOA200901280

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 11,710 hours, 9,936 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED MLG DISAGREE ON APPROACH.  FOLLOWED QRH, MANUAL RELEASE HANDLE WOULD NOT STOW.  EMERGENCY DECLARED.  LANDING GEAR RETRACTION SYSTEM.
